MAUDE Adverse Event Report: Terumo Cardiovascular Costa Rica LLC Terumo Cardiovascular Procedure Kit; Cardiovascular Procedure Kit - Convenience Tubing Pack

Terumo Cardiovascular Costa Rica LLC Terumo Cardiovascular Procedure Kit; Cardiovascular Procedure Kit - Convenience Tubing Pack
Model Number CX-UK695
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction

Brand Name
Terumo Cardiovascular Procedure Kit
Common Device Name
Cardiovascular Procedure Kit - Convenience Tubing Pack
Manufacturer (Section D)
Terumo Cardiovascular Costa Rica LLC
58 calle
cartago, zona franca la lima 30106
CS  30106
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
+1(734)663-4145
MDR Report Key50872965
Report Number3017987980-2026-00012
Device Sequence Number9426061
Product Code OEZ
UDI-Device Identifier00699753531154
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX-UK695
Device Lot Number0000869280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown